# SDR UIEA2017042000617

- Difficulty date: June 7, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,656 hours, 18,441 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rivet
- Part number: CR352253
- Condition: Loose
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, LT CORE COWL EXTERIOR UPPER FWD AREA FOUND RIVET LOOSE.  THE RIVETS WERE REMOVED AND REPLACED IAW SRM 51-40-02, REV 104.
